Full Text: PDF
Received December 6, 2019; Accepted August 19, 2020; Published August 28, 2020
Abstract. In this paper, we obtain some fixed point results for nonexpansive mappings defined on an intersection of a finite number of closed bounded and convex nonempty subsets in Banach spaces. Our results refine those established by Lin [Unconditional bases and fixed points of nonexpansive mappings, Pacific J. Math. 116 (1985), 69-76].
How to Cite this Article:
Abdelkader Dehici, Najeh Redjel, Some fixed point results for nonexpansive mappings in Banach spaces, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 36, pp. 1-11.